| Model Number |
HT70 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that a ht70 ventilator had an oxygen mixer leak.The customer did not provide patient involvement information.A medtronic field service engineer (fse) evaluated the ventilator and confirmed the customer reported issue.It was determined that the oxygen mixer needs to be replaced.